MathSciNet Relay Station
MathSciNet bibliographic data
MR2122799 60E99 (60J65 62E20 62P05 65C50 91B28)
Barrieu, P.; Rouault, A.; Yor, M. A study of the Hartman-Watson distribution motivated by numerical problems related to the pricing of Asian options. J. Appl. Probab. 41 (2004), no. 4, 1049–1058.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement